Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What causes fever along with chills, abdominal pain and frequent urination?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1986
Answered : 1644 Questions
Question
I have a swollen abdomen for 23 days now. I have had dizzy spells, lower right abdominal pain, chills, 3xs yellow eyes, fatigue, black tarry stools a few times, nausea, frequent urination and urgency, and the list goes on. I’ve had 2 ct-scans that have not detected anything. Tested positive for group b in urine but have taken 2 rounds of amoxicillin. Can anyone help me
Wed, 25 Apr 2018 in General Health
 
 
Answered by Dr. Ramesh Kumar 1 hour later
Brief Answer:
Can be a possible urinary tract infction.

Detailed Answer:
Hello,
Thanks for query.
Fever with chills with pain in lower abdomen along with increase in frequency of urination can be suggestive of ongoing infection in urinary tract.Urinary tract infection is something very common in females.
Chills any where is body is suggestive of active infection(usually bacterial).
However black tarry stool can be suggestive of bleed in upper gastro intestinal tract.As per protocol a test called stool for occult blood should be done to make sure if tarry appearance is due to blood or not.
Yellowing of eye with swelling in stomach can be due to mild to moderate(Mild most likely as it is not reflected in ultrasound or CT scans) inflammation in liver termed as hepatitis.
Initially i would suggest you to go for following tests-
Complete blood count with Total and differencial leucocyte counts.
Urine microscopy.
HBsAg-To rule out hepatitis.
Stool for occult blood.
Stool routine and microscopy(Rule out cause of infection)
Direct and indirect bilirubin levels of blood.

Any further opinion can be given only after hoing through reports of these baseline tests.

By swollen abdomen you mean to say oedema?Please make clear.
Hope i was helpful.
Thanks!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor